# SDR USAA030208

- Difficulty date: May 15, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 42,530 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ON WALKAROUND SKIN AND KEEL BEAMS CORRODED 1 FT BY .5 INCH AREA, AT FASTENERS STATION 727, L STR 27 AND R STR 28.  REPLACED LEFT AND RIGHT BEAMS SPLICED AT STATION 540 PER TYP REP 53-60-07 AND EA 76192.  CORROSION LEVEL 2, TASK NR C53-212-01.  (M)
